# SDR IPXA09M55917

- Difficulty date: April 26, 2009
- Submitted: May 18, 2009
- Operation: Air carrier
- Aircraft: N286UP
- Make and model: Doug MD-11F
- Aircraft serial: 48453
- Aircraft time: 69,657 hours, 10,806 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Skin
- Condition: Gouged
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:2C REPAIR SURVEY SEQUENCE F1-03 FOUND GOUGED REQUIRES REPLACEMENT OF REPAIR ON FWD CARDO DOOR CUTOUT LWR AFT CORNER.  REMOVED DOUBLERS, FABRICATED AND INSTALLED REPAIR DOUBLERS IAW MD-11 SRM 53-50-00 FIG. 17 VIEW B AND C.
